| Catalog Number |
PXSLIMLAN135T45 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient underwent a coil embolization procedure in the varicocele using a lantern delivery microcatheter (lantern) and a diagnostic catheter.Upon successful completion of the procedure, the physician removed the lantern and noticed that it was fractured approximately thirty centimeters from the proximal end of the hub.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.